MMN-1254

Tauberian conditions under which $\lambda$-statistical convergence follows from statistical summability $(V,\lambda)$

  • Naim L. Braha, University of Prishtina, departemtn of Mathematics and Computer Sciences, Avenue Mother Teresa, Nr=5, 10000, Prishtine, Kosova, nbraha@yahoo.com

Abstract

In this paper, we will show Tauberian conditions under which $\lambda-$statistical convergence follows from $(V,\lambda)-$statistical convergence. Those results generalized results given in \cite{M}.


Vol. 16 (2015), No. 2, pp. 695-703
DOI: 10.18514/MMN.2015.1254


Download: MMN-1254